Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the spectra of semi-normal operators


Author: C. R. Putnam
Journal: Trans. Amer. Math. Soc. 119 (1965), 509-523
MSC: Primary 47.10; Secondary 47.40
MathSciNet review: 0185446
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.10, 47.40

Retrieve articles in all journals with MSC: 47.10, 47.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0185446-5
Article copyright: © Copyright 1965 American Mathematical Society